Pacific Journal of Mathematics

Commutativity theorems for nonassociative rings with a finite division ring homomorphic image.

E. C. Johnsen, D. L. Outcalt, and Adil Yaqub

Article information

Source
Pacific J. Math., Volume 27, Number 2 (1968), 325-332.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983910

Mathematical Reviews number (MathSciNet)
MR0237587

Zentralblatt MATH identifier
0172.04301

Subjects
Primary: 17.20

Citation

Johnsen, E. C.; Outcalt, D. L.; Yaqub, Adil. Commutativity theorems for nonassociative rings with a finite division ring homomorphic image. Pacific J. Math. 27 (1968), no. 2, 325--332. https://projecteuclid.org/euclid.pjm/1102983910


Export citation

References

  • [1] A. A. Albert, On nonassociate division algebras, Trans. Amer. Math Soc 72 (1952), 296-309.
  • [2] E. C. Johnsen, D. L. Outcalt, and Adil Yaqub, A commutativitytheorem for non- commutative Jordan rings, Math. Jap. 11 (1967), 167-176.
  • [3] D. L. Outcalt and Adil Yaqub, A generalization of Wedderburn's Theorem, Proc. Amer. Math. Soc. 18 (1967), 175-177.
  • [4] R. D. Schafer, Noncommutative Jordan algebras of characteristic0, Proc. Amer. Math. Soc. 6 (1955), 472-475.